# SDR 2008UALA00690

- Difficulty date: February 6, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,280 hours, 10,917 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Center Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER GALLEY LT EMERGENCY LIGHT STRIP INOP.  REPLACED LT CENTER GALLEY EEL STRIP.
